# SDR MAS2008F00010

- Difficulty date: August 2, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1038 HNL-ITO.  INFANT LIFE VEST MISSING.  MAINTENANCE REPLACED THE LIFE VEST.  (S)
